# SDR 9713293210

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310US
- Make and model: Airbus A320-211
- Aircraft serial: 121
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: ABS012130
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AFTER SELECTING FLAPS POSITON 2, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND DIVERTED TO LAX FOR A LONGER RUNWAY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED DAMAGED INTERCONNECT STRUT PROXIMITY SENSOR 38CV ON RIGHT WING, OPERATIONAL CHECK OK.
